Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 8, 2004, 2:49 PM EDT for Lanier County, Lowndes County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2004, 2:49 PM EDT (18:49 UTC)
- Expired
- Apr 8, 2004, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Lanier County, GA, Lowndes County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 10:10 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
353 WUUS52 KTAE 081849 SVRTLH GAC173-185-081915- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 249 PM EDT THU APR 8 2004 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA * UNTIL 315 PM EDT * AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 8 MILES NORTHEAST OF VALDOSTA...MOVING EAST AT 40 MPH. THE MAIN THREAT FROM THIS STORM IS LARGE HAIL...DAMAGING WINDS ARE ALSO POSSIBLE. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 3102 8324 3083 8325 3087 8301 3105 8301 $$ 10-BOLINSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:15 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 8, 2:15 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 PM EDT THU APR 8 2004 .SYNOPSIS...SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 5 PM EDT FOR MOST OF CWA. CURRENT RADAR TRENDS HAVE MAX CONVECTION OVER SW GA & MOVING E-SE AS UPPER LOW PROGRESSES EAST. LAPS LI FROM -3 TO -6...CAPES OF 700-1700 J/KG & OMEGA LIFT WITH SOME PVA COMING TOGETHER OVER CWA & EXPECT SEVERE THREAT TO CONTINUE. OVERALL REPORTS LATE THIS MORNING & INTO THE AFTERNOON HAVE BEEN LARGE HAIL & STRONG WIND GUSTS. SURFACE ANALYSIS HAS PRE-FRONTAL TROUGH PUSHING ACROSS N FL & SW GA AT THIS TIME...WITH WEAK BOUNDARY OVER CENTRAL AL TO NORTHERN GA. CONVECTION TO GRADUALLY LESSEN THIS EVENING AS THE UPPER DYNAMICS MOVES EAST...BUT RESIDUAL STORMS COULD FEED ON IN PLACE MOISTURE & INSTABILITY BEFORE ENDING AFTER SUNSET. && .SHORT-TERM...MESOETA HAS MAIN UPPER OMEGA & PVA TO EAST OF CWA BY 00-04Z...WITH ONLY NARROW LOBE PUSHING SE. ETA & GFS A BIT FASTER. WILL HAVE TO KEEP SOME EVENING CONVECTION OVER MUCH OF CWA UNTIL AROUND MID-NIGHT (AROUND 06Z) IN THE EAST. THEN UPPER RIDGE BUILDS ALOFT AS THE SURFACE RIDGE PATTERN BUILDS FROM THE NW-N. WINDS GO WEST INITIALLY OVER THE CWA WITH SOME POTENTIAL FOR FOG IN THOSE AREAS THAT DID SEE SOME RAIN...THEN AROUND SUNRISE A NW-N DRYING WIND FLOW. THE HIGH BUILDS IN FOR FRIDAY & SATURDAY. GRADUAL MOISTURE INCREASE FOR SATURDAY AS THE WINDS BECOME SOUTH. && .LONG-TERM...RAIN CHANCES RETURN FOR SUNDAY AS BOTH THE ETA & GFS INDICATING THE BOUNDARY STALLING NEAR THE CWA AS THE SOUTHERN STREAM BECOME ACTIVE WITH UPPER LEVEL ENERGY MOVING ACROSS THE GULF STATES & FORMS A SURFACE LOW. GFS CONTINUES TO BE MORE AGGRESSIVE THAN ETA...BUT ETA HAS NOW TRENDED STRONGER THIS RUN. THE LOW IS LIFTED NE ACROSS THE LOWER MS VALLEY AS A COLD FRONT IS DRAGGED THROUGH THE CWA ON MONDAY. HAVE INCREASED POPS A BIT FOR SUNDAY & MONDAY. THEN THEN DRYING TREND LATE MONDAY TO TUESDAY AS HIGH PRESSURE BUILDS IN OVER THE CWA. ALSO HAVE LOWERED LOW TEMPS MONDAY-WEDNESDAY TO REFLECT COOLER TREND. && .MARINE...WINDS & SEAS HAVE INCREASED AHEAD OF THIS SYNOPTIC PATTERN...WITH SW 10-20 KNOTS & 2-4 FT. MAY CONSIDER MARGINAL SCEC THIS EVENING & TONIGHT ALL WATERS...BUT WILL BE CLOSE. THEN WINDS & SEAS LOWER FRIDAY...BEFORE COMING UP AGAIN AHEAD OF THE NEXT SYSTEM SUNDAY. && .FIRE WEATHER...RH LEVELS REMAIN HIGH ENOUGH FOR NO HEADLINES. && .PRELIMINARY POINT TEMPS/POPS... TLH 56 81 54 83 / 50 05 00 00 PFN 62 79 61 79 / 50 05 00 00 DHN 57 78 57 80 / 30 00 00 05 ABY 56 80 56 81 / 50 05 00 00 VLD 58 81 56 83 / 50 05 00 00 CTY 59 81 57 83 / 50 20 05 05 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && MCT
Hazardous weather outlook, Apr 8, 5:45 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT THU APR 8 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-090919- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 545 AM EDT THU APR 8 2004 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE... AN UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE FORECAST AREA ACCOMPANIED BY A SURFACE BOUNDARY THROUGH EARLY EVENING. THIS WILL COMBINE WITH A MOIST LOCAL AIRMASS AND DAYTIME HEATING TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME STRONG AND EVEN SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS...ESPECIALLY IN THE AFTERNOON AND ACROSS THE FLORIDA BIG BEND AND SOUTHERN GEORGIA. THE UPPER DISTURBANCE WILL MOVE EAST INTO THE ATLANTIC AND THE FRONT WILL EXIT SOUTHEAST OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN... HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA ON FRIDAY. THE NEXT UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE SOUTHEAST STATES THROUGH THE WEEKEND. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECAST FOR SUNDAY INTO MONDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... SOME OF THESE STORMS MAY APPROACH SEVERE LIMITS...AND SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 24-BLOCK
In the hours before
Special weather statement, Apr 8, 10:15 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT THU APR 8 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-082100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 1015 AM EDT THU APR 8 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EDT THURSDAY AFTERNOON (400 PM CDT THURSDAY AFTERNOON). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. A STRONG UPPER SYSTEM WILL MOVE ACROSS THE AREA TODAY...AND COMBINED WITH IN PLACE MOISTURE AND INSTABILTIY...SCATTERED TO AT TIMES NUMEROUS THUNDERSTORMS WILL FORM...WITH SOME OF THESES STORMS BECOMING SEVERE. THE MAIN THREAT FROM THE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE IN A SEVERE STORM. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 7-TREXLER
Special weather statement, Apr 8, 10:15 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT...CORRECT TO REMOVE 3 FLORIDA COUNTIES NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT THU APR 8 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-082100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 1015 AM EDT THU APR 8 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EDT THURSDAY AFTERNOON (400 PM CDT THURSDAY AFTERNOON). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON. CORRECTED TO REMOVE TAYLOR...DIXIE...AND LAFAYETTE COUNTIES FROM WATCH. A STRONG UPPER SYSTEM WILL MOVE ACROSS THE AREA TODAY...AND COMBINED WITH IN PLACE MOISTURE AND INSTABILTIY...SCATTERED TO AT TIMES NUMEROUS THUNDERSTORMS WILL FORM...WITH SOME OF THESES STORMS BECOMING SEVERE. THE MAIN THREAT FROM THE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE IN A SEVERE STORM. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 7-TREXLER
Special weather statement, Apr 8, 10:54 AM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1054 AM EDT THU APR 8 2004 ALZ065-081524- COFFEE AL- 1055 AM EDT THU APR 8 2004 AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DALE COUNTY...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. 10-BOLINSKI
Special weather statement, Apr 8, 11:00 AM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1100 AM EDT THU APR 8 2004 ALZ066-081545- DALE AL- 1101 AM EDT THU APR 8 2004 AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN DALE COUNTY...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. 10-BOLINSKI
Local storm report, Apr 8, 12:06 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 PM EDT THU APR 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG ENTERPRISE 31.31N 85.85W
04/08/2004 COFFEE AL EMERGENCY MNGR
TREES AND POWERLINES BLOWN DOWN IN AND AROUND ENTERPRISE.
&&
GOREELocal storm report, Apr 8, 12:52 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1252 PM EDT THU APR 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL CLE COTTONWOOD RD/ROSS 31.19N 85.38W
04/08/2004 1.75 INCH HOUSTON AL AIRPLANE PILOT
GOLFBALL HAIL REPORTED THROUGH WTVY TV. NICKLE HAIL
REPORTED BY SKYWARN SPOTTER. VARIOUS LOCATIONS AROUND
DOTHAN.
1200 PM HAIL HALEBURG 31.41N 85.14W
04/08/2004 0.88 INCH HENRY AL EMERGENCY MNGR
REPORTED BY SKYWARN SPOTTER.
1200 PM TSTM WND GST 5 S DALEVILLE 31.23N 85.71W
04/08/2004 59 MPH DALE AL OTHER FEDERAL
1139 AM TSTM WND GST 5 S DALEVILLE 31.23N 85.71W
04/08/2004 59 MPH DALE AL OTHER FEDERAL
&&
AMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:01 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early | 44 min |
| Apr 8, 12:11 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 49 min |
| Apr 8, 12:47 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Mitchell, Worth | 43 min |
| Apr 8, 12:58 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 32 min |
| Apr 8, 1:02 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 43 min |
| Apr 8, 1:23 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Tift | 37 min |
| Apr 8, 1:37 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt | 23 min |
| Apr 8, 2:13 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.